Open Access
2012 On the Stability Problem in Fuzzy Banach Space
G. Zamani Eskandani, P. Găvruţa, Gwang Hui Kim
Abstr. Appl. Anal. 2012(SI14): 1-14 (2012). DOI: 10.1155/2012/763728


We investigate the generalized Ulam-Hyers stability of the Cauchy functional equation and pose two open problems in fuzzy Banach space.


Download Citation

G. Zamani Eskandani. P. Găvruţa. Gwang Hui Kim. "On the Stability Problem in Fuzzy Banach Space." Abstr. Appl. Anal. 2012 (SI14) 1 - 14, 2012.


Published: 2012
First available in Project Euclid: 7 May 2014

zbMATH: 1246.39022
MathSciNet: MR2947713
Digital Object Identifier: 10.1155/2012/763728

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI14 • 2012
Back to Top